Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Have sore throat, fever and weakness. Taking antibiotics. No effect. Solution?

I went to my doctor with a really bad sore throat , fever and tired/weakness that has been going on for a week. He did not run any tests simply looked at my ears and throat and gave me antibiotics . I have been taking them for a few days now and can still barely eat from the pain in my throat. Should he have done more? I m afraid I have Mono and think he should have checked.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
ENT Specialist 's  Response
thanks for your query
History seems that you have sever tonsilopharyngitis
you were on treatment but no relief.
better to have throat swab for culture and sensitivity and treat accordingly.
Meanwhile take any broad spectrum antibiotics Like amoxiclav or Azithromycine 500 once daily with antiinflammatory drugs like tab chymoral plus and antihistaminics like tab levocet or fexofenadin,
Avoid cold and junk foods
Salt water or any antiseptic gargle 4-5 times a day is better.
Thanks a lot
Answered: Wed, 17 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor